# SDR 2009FA0000361

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N5042T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235182
- Engine: Lyc IO360C1C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT SHOWED PIN HOLES ON LOWER OUTER TUBE.  REMOVED PAINT AND FOUND CORROSION.  REPAIRED 13 TUBES.  (K)
